Cite This Item

Copy Citation

MLA
Largeault, Jean. “FORMALISME ET INTUITIONNISME EN PHILOSOPHIE DES MATHÉMATIQUES.” Revue Philosophique De La France Et De L'Étranger, vol. 180, no. 3, 1990, pp. 521–546., www.jstor.org/stable/41096245. Accessed 26 Oct. 2020.
APA
Largeault, J. (1990). FORMALISME ET INTUITIONNISME EN PHILOSOPHIE DES MATHÉMATIQUES. Revue Philosophique De La France Et De L'Étranger, 180(3), 521-546. Retrieved October 26, 2020, from http://www.jstor.org/stable/41096245
CHICAGO
Largeault, Jean. "FORMALISME ET INTUITIONNISME EN PHILOSOPHIE DES MATHÉMATIQUES." Revue Philosophique De La France Et De L'Étranger 180, no. 3 (1990): 521-46. Accessed October 26, 2020. http://www.jstor.org/stable/41096245.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.